# SDR AALA202404099730

- Difficulty date: February 22, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209206
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CART IN BASE MAINTENANCE: CRACK IN UPPER FLANGE OF RIGHT WING STRINGER #9 FROM WS 485 TO WS 591. REPLACED STRINGER PER EA 352320.
